Doctor insights on:
Can Lexapro Cause Insomnia
I have severe insomnia caused by lexapro. What can I take together to make me sleep: zzzquil, nyquil, benadryl, (diphenhydramine) melatonin, clonidine?
Call doctor: In my practice, with my patients, I have rarely seen anyone develop severe insomnia because of lexapro (escitalopram). They may have had insomnia previously, and it's more noticeable as the depression improves. In any event, if you are experiencing side effects from a medicine, call your doctor for an appointment to discuss this in person and in detail. ...Read moreSee 1 more doctor answer
Can I take lexapro (escitalopram) if I'm suffering from insomnia? Will it make the insomnia worse? I think I need it for anxiety. Will I gain weight from it?
or may not interfere with your sleep; it's unlikely. However, your anxiety may indeed be a culprit in worsening it, making the case for treating anxiety with the lexipro. In addition to starting the lexipro, you may wish to discuss with your MD an investigation of your insomnia for targeted treatment of it.
Lexipro can cause weight gain in some folks.
Good luck! ...Read more
Well, the 1st thing : I would ask is what time of day you are taking it. If you take at night or the evening - would consider taking it in the am. Although insomnia from ssri could resolve in a few weeks - it doesn't always resolve. Make sure your keep your prescribing provider up to date on your medication side effects. Take care. ...Read more
Is Lexapro (escitalopram) plus a low dose of amitryptaline a good combo for anxiety and insomnia? Dr prescribed both and want to double check.
Polypharmacy: Clonazepam & Zyrtec (cetirizine) are also part of your medication regimen? The combination of all the drugs you list can result in reactions of lethargy, fatigue, & depression of your central nervous system. & the word "depression" means both the FUNCTION of your body as a whole as well as in the psychological sense. Have the root causes of your anxiety/insomnia been investigated? Any alternatives to the meds? ...Read moreSee 2 more doctor answers
Headache and insomnia with lexapro, (escitalopram) is it normal? I also have pretty bad anxiety that comes in waves. (Could have been worse because of no sleep)
Lexapro (escitalopram): Fairly common side-effects, short duration & should ease up with time. Not sure what the dosage is, but I would recommend switching the timing of taking it, such as in a.m. instead of bedtime, or splitting the dose to lower one twice daily. Consult your doctor first. ...Read more
I take 10 mg of Lexapro and 300 mg of Wellbutrin (bupropion) as well as 50 mg of Trazodone for insomnia. I have had insomnia for years. Is this combo dangerous?
Dr prescribed amitryptaline in addition to Lexapro (escitalopram) to treat anxiety. Have been taking Lexapro (escitalopram) for years but still having panic attacks and insomnia.
Insomnia: Amitryptaline is effective for depressive symptoms and to help you sleep. It is not the best treatment for anxiety. I would give it a couple of weeks to see if it at least helps the insomnia. If no improvement, see your doctor for alternative meds. Cognitive behavioral psychotherapy is very effective for anxiety in conjunction with short term meds. ...Read moreSee 1 more doctor answer
I'm taking 30 mg of lexapro, 60 mg of Buspar (buspirone) and 50 mg of doxepin a day. I'm still experiencing anxiety and insomnia. Is this normal?
Are you relying on: Meds alone? If yes, then strongly recommend that you add in non-med therapies. Talking therapy ranks really high. Cognitive behavioral therapy can be quite effective. Aim for daily exercise, 8 hours of sleep per night ; good nutrition with 5 servings of veggies ; 4 of fruit per day. Try tai chi, yoga, qi gong, progressive muscle relaxation, deep breathing exercises ; meditation. Don't isolate. ...Read more
First time taking Lexapro (escitalopram) and have dilated pupils, insomnia, hesdache, and diarrhea. Should i stop taking it?
I'm currently taking risperdone, Artane, Lexapro, (escitalopram) and Lamictal. Is it safe to use passion flower with those for insomnia?
Talk to your doctor : In general, I recommend patients to not combine their psychiatric medications with herbals. Based upon my review of Passion flower, increased drowsiness is the main risk. Some herbals increase the risk of Serotonin syndrome when combined with psych meds. I did not see any reports of this with Passion flower. Talk to your doctor before combining your meds with any herbal preparations. Best wishes! ...Read moreSee 1 more doctor answer
If Lexapro and celexa make you really sick (diarreah, nausea, insomnia and feeling like a zombie), will Paxil (paroxetine) also make you sick.
Taking clonazepam 0.5mg for approx 3 weeks, and now also on Lexapro (escitalopram) in evening. How to wean off clonazepam to avoid insomnia and anxiety symptoms?
What's the best way to relieve insomnia side effects from Lexapro (escitalopram)? Melatonin, trazodone, clonazepam? I've only had 6 hours of sleep in 2 days.
Side effect of Lexapro (escitalopram) may be Insomnia
Insomnia can also be due to Stresses in life causing Anxiety.
Trazodone is for Depression, Clonazepam is for Anxiety. Both can have side effects.
Consider Melatonin with g:
•Therapy by Psychiatrist
•Realize and feel Wonder of Breath of Life.
•Become Captain over Stresses of Life and Insomnia, Not Victim.
•Visual imagery of National Parks
•Meditation. ...Read more
I have insomnia n labile hypertension. on carvedilol n amlodipine. taking Lexapro (escitalopram) at nite. shud I take it in morning. I have an overactive mind n dep?
Symptom duration: How long have you had these symptoms? Has your insomnia increased or decreased on Lexapro (escitalopram)? Also, Lexapro (escitalopram) can interact with many medications. Do you take any other medications? I suggest speaking with your doctor. If Lexapro (escitalopram) has been good for you, there may be some adjustments your doctor could recommend. Please speak first with your doctor about changing the timing of any of your medications. ...Read more
May i take 5htp if I am currently taking Lexapro and lunesta (eszopiclone) I have insomina and I have gad. I am currently on Lexapro 10mg daily and lunesta (eszopiclone) 2mg daily.
You are taking Lexapro which is a selective serotonin reuptake inhibitor. Lexapro leads to increasing the chemical - serotonin in your brain. 5 hydroxytryptophan (5 htp) is an Amino Acid which is in the intermediate phase as typtophan is being converted to serotonin. So 5htp also leads to increased serotonin in your brain. 5 htp is reported to assist with depression. You are taking Lunesta (eszopiclone) for insomnia. 5 htp is reported to assist with insomnia.
Lexapro and Lunesta (eszopiclone) have both been tested and those test results were reviewed by the food and drug administration (fda) before the drugs were approved for use in the United States. Herbals and supplements do not require fda approval. For some herbals and supplements there might not be exact accuracy in the dosage you receive.
Please talk to your doctor before adding any herbal or supplement to your medication regiment. ...Read more